# SDR VIB4 1536

- Difficulty date: April 22, 2010
- Submitted: April 22, 2010
- Operation: General aviation
- Aircraft: N93A
- Make and model: Beech E-90
- Aircraft serial: LW63
- Aircraft time: 7,165 hours, 7,114 cycles
- Engine: Pwa PT6*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: MS265745
- Condition: Intermittent
- Location: Mlg
- Part time: 7,165 hours, 7,114 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(VIB4) DURING TAKEOFF THE ACFT ATTEMPTED A NORMAL GEAR RETRACTION. THE LANDING GEAR STARTED A NORMAL RETRACTION WHEN IT STOPPED EARLY IN THE RETRACTION CYCLE. WHEN IT STOPPED THE ACFT DID NOT HAVE ANY DOWN AND LOCK LIGHTS NOR DID IT HAVE AN UNSAFE LIGHT IN THE GEAR HANDLE. THIS CONDITION WOULD NOT ALLOW THE PILOT TO KNOW THE POSITION OF THE LANDING GEAR. DURING INITIAL TROUBLESHOOTING THE LANDING GEAR OPERATION WAS NORMAL. AFTER PERFORMING RESISTANCE CHECKS IT WAS DETERMINED THAT THE 5 AMP LANDING GEAR CONTROL RELAY WOULD INTERMITTENTLY OPEN. WHEN THIS HAPPENS ALL VOLTAGE IS REMOVED FROM THE CONTROL PORTION OF THE LANDING GEAR RETRACTION AND EXTENSION RELAY AND ALL GEAR OPERATION LIGHTS. ALTHOUGH SEVERAL EMERGENCY EXTENSIONS WERE PERFORMED SUCCESSFULLY, WHEN THE BREAKER OPENS THE POSITION OF THE LANDING GEAR WOULD NEVER BE KNOWN BY THE PILOT.
